| Catalog Number |
50000000 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); Failure to Pump (1502)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the arctic sun device was having low flow alarms and they were unable to fill.Per wo notes, during the functional verification, the inlet pressure was -1.0 psi even with a circulation pump command (cpc) was of 100 percentage and flow rate was 0 lpm.They discussed this was indicative of a failed circulation pump.They discussed the 2000 hour service and discussed that this device was near end of support.